# SDR SWIA202305190020

- Difficulty date: April 1, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD CARGO DOOR MAIN TRACK SUPPORT FRAME 574 ASSY BENT AT MULTIPLE LOCATIONS (MARKED)     (C-CHECK RO 5/15/2023)    REMOVED DAMAGED SUPPORT CHANNEL P/N 601R35050-21 AND INSTALLED REPLACEMENT CHANNEL P/N 601R35050-21 REF CRJ 200 SRM 51-42-06 FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED
